# SDR DALA2018030200036

- Difficulty date: March 1, 2018
- Submitted: March 4, 2018
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 50,694 hours, 6,180 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, AFT CABIN FR 73-74, Y-B SEAT TRACK FOUND CORRODED.  REPLACED SEAT TRACK PER SRM 51-42-11 AND DRAWING F53478009.
